Upper Bounds for R-Linear Resolvents

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Upper Bounds for R-Linear Resolvents. / Nevanlinna, Olavi.

julkaisussa: Integral Equations and Operator Theory, Vuosikerta 70, Nro 3, 2011, s. 419-427.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Nevanlinna, Olavi. / Upper Bounds for R-Linear Resolvents. Julkaisussa: Integral Equations and Operator Theory. 2011 ; Vuosikerta 70, Nro 3. Sivut 419-427.

Bibtex - Lataa

@article{c592c9547c46492cb2c8d87bdd132d35,
title = "Upper Bounds for R-Linear Resolvents",
author = "Olavi Nevanlinna",
year = "2011",
doi = "10.1007/s00020-011-1865-4",
language = "English",
volume = "70",
pages = "419--427",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

RIS - Lataa

TY - JOUR

T1 - Upper Bounds for R-Linear Resolvents

AU - Nevanlinna, Olavi

PY - 2011

Y1 - 2011

UR - http://dx.doi.org/10.1007/s00020-011-1865-4

U2 - 10.1007/s00020-011-1865-4

DO - 10.1007/s00020-011-1865-4

M3 - Article

VL - 70

SP - 419

EP - 427

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

IS - 3

ER -

ID: 870193